MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 OSSEOTI ACETABULAR SHELL; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 OSSEOTI ACETABULAR SHELL; PROSTHESIS, HIP
Catalog Number 110010249
Medical Device Problem Codes Positioning Failure (1158); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10: cat: 30104008, lot: 65569442, 40mm i.D.Size h neutral liner.Cat: 30104008, lot: 67005122, 40mm i.D.Size h neutral liner.The product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during the procedure, the cup was implanted with three screws.A liner was attempted to be implanted and would not mate with the cup.A second liner was opened and also would not mate with the cup.Trying to place the liner resulted in the cup losing fixation.The shell and screws were removed and a second, larger cup was implanted.The liner would still not mate with the cup.A third liner was able to be implanted into the second cup.There was no known impact or consequences to the patient.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: g3; h2; h3; h6; h10 the following sections were corrected: h4 visual examination of the returned product identified there were scratches present to the top flat and i.D.Surfaces.There were burr-like stands of metal within multiple of the low profile plug threaded holes.No other damage was noted during visual evaluation.Dimensional analysis of the product determined that the product, where measured, was conforming to print specifications.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were provided.Review of the available records identified the following: an initial left tha was performed.Trialing was successful without difficulty.When attempting to place the liner, it would not seat.This caused the cup to become dislodged, so a new cup was placed after additional reaming.The liner would not seat again after multiple attempts.Dual mobility was then placed without difficulty.A definitive root cause cannot be determined.This complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information is available at the time of this report.

Brand Name
G7 OSSEOTI ACETABULAR SHELL
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22109043
Report Number0001825034-2025-01528
Device Sequence Number17980989
Product Code LPH
UDI-Device Identifier00880304544246
UDI-Public(01)00880304544246(17)310511(10)7024716
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K140669
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110010249
Device Lot Number7024716
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by Manufacturer09/05/2025
Initial Report FDA Received Date05/29/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Patient SexFemale